# SDR R61A2023032400214

- Difficulty date: March 21, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 36,685 hours, 28,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002178
- Condition: Faulted
- Location: Zone 100
- Part time: 40,206 hours, 29,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULT MESSAGE ON EICAS.  R&R AFT EMERGENCY LIGHT POWER SUPPLY.
